# SDR ZW0A0106002

- Difficulty date: July 28, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 12,746 hours, 1,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT EGRESS LIGHTS AT SEAT 17J WERE INOP DUE TO WEAR.  REPLACED 2 EA LAMPS P/N 6100928 AND 1 EA LENDS P/N S417N509-2SMI.LAST CHECK C 10/25/01 LAX   ---CLOSED---
